# SDR GLBA20110818F

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 30,336 hours, 36,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 144043GLA
- Condition: Torn
- Location: Door Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AIRSTAIR DOOR LOWER FWD CABLE COVER TORN.  MX REPLACED THE CABLE IAW MM 52-10-02, PN: 1440-43GLA.
